# SDR 9512813246

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-211
- Aircraft serial: 400
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: B-Nut
- Condition: Loose
- Location: Yellow Hyd Sys
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED HYD YELLOW RESERVOIR LOW LEVEL MESSAGE.  TAKEOFF WAS ABORTED AT APPROXIMATELY 50 KNOTS.  MAINTENANCE TIGHTENED LOOSE B-NUT ON THE YELLOW SYSTEM ACCUMULATOR.  SERVICED YELLOW HYDRAULIC SYSTEM TO FULL.  LEAK AND OPERATIONAL CHECK OK.
